# SDR USAA2014022000002

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 30,744 hours, 23,929 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS BRAKE TURNED ON, IMMEDIATELY CB TRIPPED.  R & R PANEL JM, WITH CB 1 & 2 TRIPPED, SPARK NOTED FROM MECHANIC.  MX FOUND LOWER SECTION OF CONDUIT & WIRING DAMAGED ON LT MLG.  R & R DAMAGED WIRING & CONDUIT IAW CMM 32-12-28.  OPERATIONS CHECKED GOOD.
